# SDR DHL2007804507

- Difficulty date: August 3, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 1730
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORMED DETAILED VISUAL INSPECTION AND FOUND PREVIOUS REPAIR NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1-5.  REMOVED EXISTING NON-STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG 7 SHEET 1, 5, SRM 53-5-3 FIG 1 ITEM "E".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 5, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 TYPE REPAIR, INITIAL 4.000, REPETITIVE 4.000, REPLACEMENT N/A IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.  REINSPECT DUE AT 34.822 CYCLES LANDING.
